# SDR SWAA2024012945046

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 36,282 hours, 17,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD TE FLAP ASSY DELAMINATING INBOARD TRAILING EDGE.<[01] REMOVED AND REPLACED RH OUTBOARD TE FLAP ASSY REF AMM 27-51-22. OPS AND RIG CHECK GOOD.;[02] REMOVED AND REPLACED RT OUTBOARD T/E; PERFORMED AFT FLAP ADJUSTMENT. REF: AMM 27-51-22. OPPS CHECK GOOD.
